advertisement
Question
Posted by: Momof3 | 2012/07/10

Diabetes &  vaginal itch

Hi GynaeDoc

I am 52 yrs old, have 3 teenage sons and I have Diabetes Type 2.
I take Glucophage XR 500mg 3 at night &  Diamichron 2 in the morning. My sugar fluctuates &  is not under control. I keep getting a vaginal itch. i used to get it only after taking antibiotics but it seems constant now. What can i do, apart from getting my sugar under control, in the short term to stop this itch. Its driving me insane. Is there a cream or duche I can use. ?
Thanks Advance

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You probably have thrush. Try Canesten pessaries.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012/07/13

You probably have thrush. Try Canesten pessaries.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement